# SDR HEEA0012467

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 3432 · Glide Slope System
- Part: Indicator
- Part number: 5222638006
- Condition: Failed
- Location: Glideslope
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURSE INDICATOR GLIDESCOPE STAYS FLAGGED AND INOPERATIVE.
